MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE BAL SIZER DISTRACTOR; ATTUNE INSTRUMENTS : SIZING/MEASURING INSTRUMENTS

DEPUY IRELAND - 9616671 ATTUNE BAL SIZER DISTRACTOR; ATTUNE INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Model Number 2544-00-519
Medical Device Problem Codes Material Twisted/Bent (2981); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Attune balanced sizer is worn and needs replacing.Surgeon has complained multiple times about it.Does not turn as it should.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE BAL SIZER DISTRACTOR
Common Device Name
ATTUNE INSTRUMENTS : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11020417
Report Number1818910-2020-27070
Device Sequence Number19734550
Product Code HWT
UDI-Device Identifier10603295384403
UDI-Public10603295384403
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2544-00-519
Device Catalogue Number254400519
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1